# SDR C2XA03IA037

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL-  FLIGHT 2463, ON CLIMB THE CREW NOTED THAT THE LANDING GEAR WILL NOT RETRACT MESSAGE APPEARED ON THE EICAS.  THE CREW RETURNED THE AIRCRAFT TO STL AND LANDED WITHOUT INCIDENT.  STL-  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
